# SDR AALA202206164842

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737
- Aircraft serial: 33319
- Aircraft time: 28,141 hours, 11,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY SMOKE DETECTOR AURAL ALERT NO SMELL OF CIGARETTE SMOKE OR VAPING. NO EVIDENCE OF CIGARETTE OR VAPING.**SUPPLEMENTAL REPORT REQUIRED** (OPEN)
